# SDR C2XA99CL100

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 2120 · Air Distribution System
- Part: Pin
- Condition: Loose
- Location: Nr 1 Ram Air
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4237 - THE CREW REPORTED THE RAM AIR FAILED DURING FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE SECURED A LOOSE PIN ON THE NR 1 RAM AIR ACTUATOR AND PERFORMED OPERATIONAL CHECKS IAW EMB145 MM 21-25-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT RELEASED TO SERVICE.  (M)
